# SDR REXA2012061000835

- Difficulty date: June 10, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 21,252 hours, 18,719 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"NOSE DOOR OPEN" WARNING MESSAGE APPEARED AT 6000 FT ON CLIMB-OUT.  THE MESSAGE WENT IN AND OUT SEVERAL TIMES.
